# SDR IXXA070018S

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 87,731 hours, 37,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 87,731 hours, 37,432 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND RIGHT WING UPPER SKIN CRACKED AT STATION XRS 74 STRINGER 9.  REMOVED DAMAGE AREA, NO CRACK'S OR CORROSION FOUND AFTER DAMAGE REMOVED.  MANUFACTURED REPAIR PARTS.  TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DACO DC8 SRM 57-2-1 FIGURE 10.
